# SDR AALA201710319050

- Difficulty date: October 30, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737823
- Aircraft serial: 40579
- Aircraft time: 23,686 hours, 9,284 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SMOKE DETECTOR LIGHT AND MASTER CAUTION LIGHT FOR LAVATORY D, AFT LEFT, CAME ON TWO TIMES IN FLIGHT.  PERFORMED LAVATORY SMOKE DETECTION TEST PER AMM 26-14-00.  NO FAULTS.  OPERATIONAL CHECK GOOD.
